# SDR DALA2020022431362

- Difficulty date: February 21, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 57,856 hours, 26,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 13d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6189464) DURING INSPECTION FOUND SEAT MOUNTED FLOOR PROXIMITY LIGHT INOPERATIVE AT 13D. FOUND MOLEX PLUG AT 13D DISCONNECTED, RE-CONNECTED. OPS CHECK OK.
